MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1125350-12
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/14/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for analysis.The investigation was unable to determine a conclusive cause for the mis-located stent.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents reported from this lot.Based on the information reviewed, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat a lesion in the right coronary artery.A 3.50 x 12 mm xience alpine stent delivery system (sds) was selected for the procedure.The sds was removed from the dispenser hoop/coil and the mandrel/sheath was removed with no resistance felt.The sds guide wire lumen was flushed and there was no manipulation/handling of the stent at any point.Just prior to loading the sds onto the guide wire it was noted that the stent implant had shifted distally on the balloon and was no longer located between the proximal and distal balloon markers though it remained on the balloon.The stent implant appeared to be tightly crimped on the balloon.The device was not used and there was no patient involvement.To successfully complete the procedure, another 3.50 x 12 mm xience alpine sds was used.There was no reported clinically significant delay in the procedure.There was no reported adverse patient sequela.No additional information was provided.

Brand Name
XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6138193
Report Number2024168-2016-08460
Device Sequence Number280194
Product Code NIQ
UDI-Device Identifier08717648199516
UDI-Public(01)08717648199516(17)171222(10)4121061
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 12/01/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/22/2017
Device Catalogue Number1125350-12
Device Lot Number4121061
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2016
Initial Report FDA Received Date12/01/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1